Advanced search
Start date
Betweenand

Stochastic partial differential equations and Lie Groups

Grant number: 07/08220-9
Support Opportunities:Scholarships in Brazil - Doctorate (Direct)
Effective date (Start): September 01, 2008
Effective date (End): April 30, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:Pedro Jose Catuogno
Grantee:Jamil Gomes de Abreu Júnior
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ABREU, JAMIL; HAAK, BERNHARD; VAN NEERVEN, JAN. The stochastic Weiss conjecture for bounded analytic semigroups. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v. 88, n. 1, p. 181-201, . (07/08220-9)
ABREU, JAMIL; HAAK, BERNHARD; VAN NEERVEN, JAN. The stochastic Weiss conjecture for bounded analytic semigroups. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v. 88, p. 21-pg., . (07/08220-9)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
ABREU JÚNIOR, Jamil Gomes de. Solution of the stochastic Weiss conjecture for bounded analytic semigroups. 2013. Doctoral Thesis - Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica Campinas, SP.

Please report errors in scientific publications list using this form.